Log-concavity, ultra-log-concavity, and a maximum entropy property of discrete compound Poisson measures

OT Johnson, Ioannis Kontoyiannis, Mokshay Madiman

Research output: Contribution to journalArticle (Academic Journal)peer-review

9 Citations (Scopus)
Translated title of the contributionLog-concavity, ultra-log-concavity, and a maximum entropy property of discrete compound Poisson measures
Original languageEnglish
Pages (from-to)1232-1250
JournalDiscrete Applied Mathematics
Volume161
Issue number9
DOIs
Publication statusPublished - 2013

Cite this